I was on Diovan for over 6years - I did some reserch on the medication, and found side effects were as : blurring vision - lazy eye lids- effects nerve in eyes. with long term use
be it known, I went to my eye doctor (yearly visit) he found after testing, I had slight left
eye signs of early Glaucoma. he than asked me what b.p meds am I useing daily?
I told him, and he said - Point blank get off the Diovan ! it can cause Glaucoma.
If you look up the Diovan side effects online - a few, but not all sites - will show or list
with long term use indeed - glaucoma can happen while useing this drug.
there is no beneficial effect from Diovan - except it lowers b.p down fast.
this is another fast tracked released drug by the FDA. it causes more harm than good
to alot of people who try it or take it ! im happy im off it !
also it was recalled upon first release by the FDA. then put into a new pill form -and rushed released to the public ..
I think it needs to go back ,for a few more years of testing , like most other b.p meds.
94% of the people who take Diovan have blurred Vision problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.